# SDR 97FDEA00065

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Unit
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR LIGHT REMAINED ON RED AFTER GEAR RETRACTION ON TAKEOFF, F/O PANEL ONLY.  GEAR WAS CYCLED DOWN AT BACK UP AND ALL INDICATIONS WERE NORMAL WITH RIGHT MAIN RED LIGHT OUT.  REMOVED AND REPLACED PROXIMITY ELECTRONICS UNIT AS PER TAFI 32-30-00, OPS CHECK NORMAL.
